# SDR ASAA2013070595475

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 24,274 hours, 7,225 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Illuminated
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW OVERHEAT AMBER LIGHT ON OVERHEAD (AND MASTER CAUTION LIGHT CAME ON AFTER 2 HOURS AT CRUISE.  COOLED FOR 5 MINUTES, TURNED SWITCH BACK ON, OVERHEAT CAME ON IMMEDIATELY AND STAYED ON.  TURNED SWITCH OFF AND KEPT OFF FOR REMAINDER OF FLIGHT.  ACFT GROUNDED.  FOUND CIRCUIT BREAKER OPEN ON P6-11 PANEL, INSPECTED CIRCUIT BREAKER & PANEL AREA,  NO DEFECTS NOTED.  CHECKED RES OF SENSOR AND WINDOW, BOTH CHECKED NORMAL.  REPLACED WINDSHIELD HEAT CONTROL UNIT AS A PRECAUTION IAW 30-41-11.  GROUND VERIFICATION SUCCESSFUL IAW 30-41-00.
